Alert archive / Tennessee / Tornado Warnings in 2009
Tornado Warning 6, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 10, 2009, 11:12 AM CDT for Decatur County, Hardin County, Tennessee. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 11:12 AM CDT (16:12 UTC)
- Expired
- Apr 10, 2009, 11:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Hardin County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 11:17 AM CDT | HAIL 0.88 | 11 Se Parsons, TN | NICKEL SIZE HAIL IN THE BATH SPRINGS COMMUNITY OF DECATUR COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 8:53 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 101612
TORMEG
TNC039-071-101645-
/O.NEW.KMEG.TO.W.0006.090410T1612Z-090410T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1112 AM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1145 AM CDT
* AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR PLEASANT GROVE...OR 14
MILES NORTH OF SAVANNAH...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTGOMERY...RED WALNUT...DUNBAR...HANEY...BATH SPRINGS...LARGO...
MOUNT LEBANON AND GUMDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3539 8798 3538 8802 3534 8800 3529 8829
3543 8832 3542 8825 3551 8824 3560 8801
3555 8797 3550 8796 3546 8804 3543 8803
3543 8800 3541 8796
TIME...MOT...LOC 1612Z 253DEG 26KT 3542 8816
$$1 follow-up statement
000
WWUS54 KMEG 101622
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1122 AM CDT FRI APR 10 2009
TNC039-071-101645-
/O.CON.KMEG.TO.W.0006.000000T0000Z-090410T1645Z/
DECATUR TN-HARDIN TN-
1122 AM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR NORTHERN
HARDIN AND SOUTHERN DECATUR COUNTIES...
AT 1121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BATH SPRINGS...OR
19 MILES NORTHEAST OF SAVANNAH...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
LEBANON AND GUMDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3539 8798 3538 8802 3534 8800 3529 8829
3543 8832 3542 8825 3551 8824 3560 8801
3555 8797 3550 8796 3546 8804 3543 8803
3543 8800 3541 8796
TIME...MOT...LOC 1622Z 253DEG 26KT 3546 8804
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 10, 9:06 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 10, 9:06 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 906 AM CDT FRI APR 10 2009 .DISCUSSION... SEVERE WEATHER EVENT UNDERWAY ACROSS THE MID SOUTH AS COLD FRONT AND UPPER LOW MOVE THROUGH THE AREA. THUNDERSTORMS HAVE ALREADY FORMED ALONG THE FRONT NEAR THE MISSISSIPPI RIVER AND WILL CONTINUE TO RACE EAST AND POTENTIALLY BECOME SEVERE. ADDITIONAL THUNDERSTORMS SHOULD BACKBUILD INTO NORTH MISSISSIPPI OVER THE NEXT COUPLE OF HOURS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY SEVERE STORM. TORNADO WATCH NOW OUT THROUGH 4PM CDT FOR WEST TENNESSEE WITH ADDITIONAL WATCHES LIKELY INTO NORTH MISSISSIPPI LATER THIS MORNING. UPDATES ALREADY SENT. JLH && .PREV DISCUSSION... /ISSUED 632 AM CDT FRI APR 10 2009/ UPDATE... UPDATED AVIATION DISCUSSION FOR 12Z TAFS. DISCUSSION... /ISSUED 252 AM CDT FRI APR 10 2009/ BROKEN LINE OF SHOWERS AND THUNDERSTORMS CURRENTLY LOCATED EASTERN SECTIONS OF THE CWA WILL CONTINUE TO PUSH EAST THIS MORNING. THE LINE IS ASSOCIATED WITH A LOW PRESSURE SYSTEM THAT IS MOVING THROUGH THE REGION. EXPECT THE LINE OF SHOWERS AND THUNDERSTORMS TO CONTINUE TO GRADUALLY WEAKEN AS THE MORNING PROGRESSES AS IT PUSHES FURTHER EAST. HOWEVER BY AFTERNOON...THERE COULD BE SOME REDEVELOPMENT ACROSS WEST TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI. A FEW OF THESE STORMS COULD BECOME SEVERE. SYSTEM CLEARS OUT BY TONIGHT AS SFC HIGH PRESSURE BEGINS TO BUILD INTO THE MIDSOUTH. EXPECT CLEARING SKIES AND COOLER TEMPERATURES. LOWS WILL BE IN THE MID TO UPPER 40S. UPPER RIDGE WILL BEGIN MOVING OVER THE MIDSOUTH BY LATE SATURDAY INTO SATURDAY NIGHT AS THE SFC HIGH PUSHES EAST INTO THE OHIO VALLEY. EXPECT TEMPERATURES TO GRADUALLY WARM DURING THIS TIME PERIOD AS SFC WINDS EVENTUALLY TURN AROUND TO THE SOUTH. HIGHS ON SATURDAY WILL BE IN THE MID 60S BUT BY SUNDAY HIGHS WILL JUMP UP INTO THE UPPER 60S INTO THE LOWER 70S. SUNDAY NIGHT INTO MONDAY NIGHT...GFS IS FASTER WITH THE DEVELOPMENT AND MOVEMENT OF A LOW PRESSURE SYSTEM IN THE SOUTHERN PLAINS. THE LOW IS FORECAST TO TRACK NORTHEAST INTO ARKANSAS AND EVENTUALLY INTO MISSOURI. THIS COULD PROVIDE THE POTENTIAL FOR SEVERE WEATHER SUNDAY NIGHT INTO MONDAY FOR THE MIDSOUTH. THE SYSTEM SHOULD PUSH EAST BY MONDAY EVENING. HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH TUESDAY THROUGH WEDNESDAY. EXPECT NEAR NORMAL TEMPERATURES WITH MOSTLY CLEAR TO PARTLY CLOUDY CONDITIONS. ANOTHER COLD FRONT WILL SWING THROUGH THE MIDSOUTH WEDNESDAY NIGHT INTO THURSDAY AND WILL BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE CWA. KRM AVIATION... 12Z TAFS MVFR CEILINGS CAN BE EXPECTED AT ALL TAF SITES THIS MORNING... ENDING WEST TO EAST WITH KJBR BECOMING VFR BY 13Z...KMEM AROUND 15Z...AND KTUP BY 19Z. EVERYWHERE WILL BE VFR BY 19Z THROUGH ABOUT 03Z BEFORE MVFR CONDITIONS SLOWLY MOVES INTO THE AREA NW TO SE. MUCH UNCERTAINTY REMAINS ABOUT REDEVELOPMENT OF TSRA/SHRA THIS MORNING...BUT DOES APPEAR TO BE A POSSIBILITY THROUGH 15-16Z AT KMEM AND KMKL... AND THROUGH 19Z AT KTUP. KEPT VCTS TO SHOW THIS POTENTIAL AT THESE SITES. KJBR MAY HAVE VCSH FOR MUCH OF THE DAY...THROUGH 00Z. WINDS WILL INCREASE AND SHIFT FROM THE SOUTH AND SOUTHWEST TO THE WEST BY 18Z THEN TO THE NORTHWEST AND NORTH AFTER 00Z. SUSTAINED 15-22 KTS WITH GUSTS AROUND 30 KTS CAN BE EXPECTED 15-00Z AT ALL TAF LOCATIONS. WINDS WILL DIMINISH 8-13 KTS AFTER 00Z. MBS && .AVIATION... && .PRELIMINARY POINT TEMPS/POPS... MEM 67 47 64 47 / 60 10 0 10 MKL 68 44 62 41 / 60 10 0 10 JBR 63 44 62 45 / 30 10 0 10 TUP 73 48 64 43 / 60 10 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 10, 9:03 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 903 AM CDT FRI APR 10 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111615- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 903 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI TODAY. THERE WILL BE THE THREAT FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THIS THREAT WILL REMAIN EAST OF THE MISSISSIPPI RIVER AND EFFECT AREAS OF FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 8 AM AND 12 PM CDT AND PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI BETWEEN 10 AM AND 2 PM CDT. PLEASE REPORT ALL OCCURRENCES OF SEVERE WEATHER INCLUDING WIND DAMAGE...HAIL LARGER THAN PENNIES...AND TORNADOES TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE MID SOUTH SUNDAY NIGHT INTO MONDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN ASSOCIATION WITH THE SYSTEM. SOME STORMS THAT DEVELOP COULD BECOME STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOW REQUESTED FOR AREAS EAST OF THE MISSISSIPPI RIVER INCLUDING WEST TENNESSEE AND NORTH MISSISSIPPI. JLH
In the hours before
Local storm report, Apr 10, 10:34 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 14 W LEXINGTON 35.65N 88.64W
04/10/2009 M0.75 INCH MADISON TN TRAINED SPOTTER
1032 AM HAIL HOLLOW ROCK 36.04N 88.27W
04/10/2009 E1.75 INCH CARROLL TN TRAINED SPOTTER
HAIL RANGED FROM PENNY TO GOLFBALL SIZE
&&
JABLocal storm report, Apr 10, 10:42 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1042 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 14 W LEXINGTON 35.65N 88.64W
04/10/2009 M0.75 INCH MADISON TN TRAINED SPOTTER
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M1.00 INCH CARROLL TN EMERGENCY MNGR
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M0.75 INCH CARROLL TN EMERGENCY MNGR
1021 AM HAIL LEXINGTON 35.65N 88.39W
04/10/2009 M0.75 INCH HENDERSON TN LAW ENFORCEMENT
1032 AM HAIL HOLLOW ROCK 36.04N 88.27W
04/10/2009 E1.75 INCH CARROLL TN TRAINED SPOTTER
HAIL RANGED FROM PENNY TO GOLFBALL SIZE
1040 AM HAIL FINGER 35.35N 88.62W
04/10/2009 M0.88 INCH MCNAIRY TN TRAINED SPOTTER
HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE
&&
JABLocal storm report, Apr 10, 10:48 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 14 W LEXINGTON 35.65N 88.64W
04/10/2009 M0.75 INCH MADISON TN TRAINED SPOTTER
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M0.75 INCH CARROLL TN EMERGENCY MNGR
1021 AM HAIL LEXINGTON 35.65N 88.39W
04/10/2009 M0.75 INCH HENDERSON TN LAW ENFORCEMENT
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M1.00 INCH CARROLL TN EMERGENCY MNGR
1032 AM HAIL HOLLOW ROCK 36.04N 88.27W
04/10/2009 E1.75 INCH CARROLL TN TRAINED SPOTTER
HAIL RANGED FROM PENNY TO GOLFBALL SIZE
1037 AM HAIL 3 SW LEXINGTON 35.62N 88.43W
04/10/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
1040 AM HAIL FINGER 35.35N 88.62W
04/10/2009 M0.88 INCH MCNAIRY TN TRAINED SPOTTER
HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE
&&
JABLocal storm report, Apr 10, 10:55 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 10 SW LEXINGTON 35.55N 88.52W
04/10/2009 M0.75 INCH HENDERSON TN TRAINED SPOTTER
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M0.75 INCH CARROLL TN EMERGENCY MNGR
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M1.00 INCH CARROLL TN EMERGENCY MNGR
1021 AM HAIL LEXINGTON 35.65N 88.39W
04/10/2009 M0.75 INCH HENDERSON TN LAW ENFORCEMENT
1032 AM HAIL HOLLOW ROCK 36.04N 88.27W
04/10/2009 E1.75 INCH CARROLL TN TRAINED SPOTTER
HAIL RANGED FROM PENNY TO GOLFBALL SIZE
1037 AM HAIL 3 SW LEXINGTON 35.62N 88.43W
04/10/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
1040 AM HAIL FINGER 35.35N 88.62W
04/10/2009 M0.88 INCH MCNAIRY TN TRAINED SPOTTER
HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE
&&
JABLocal storm report, Apr 10, 10:57 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1057 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 10 SW LEXINGTON 35.55N 88.52W
04/10/2009 M0.75 INCH HENDERSON TN TRAINED SPOTTER
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M0.75 INCH CARROLL TN EMERGENCY MNGR
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M1.00 INCH CARROLL TN EMERGENCY MNGR
1021 AM HAIL LEXINGTON 35.65N 88.39W
04/10/2009 M0.75 INCH HENDERSON TN LAW ENFORCEMENT
1032 AM HAIL HOLLOW ROCK 36.04N 88.27W
04/10/2009 E1.75 INCH CARROLL TN TRAINED SPOTTER
HAIL RANGED FROM PENNY TO GOLFBALL SIZE
1037 AM HAIL 3 SW LEXINGTON 35.62N 88.43W
04/10/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
1040 AM HAIL FINGER 35.35N 88.62W
04/10/2009 M0.88 INCH MCNAIRY TN TRAINED SPOTTER
HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE
1055 AM HAIL FINGER 35.35N 88.62W
04/10/2009 M1.00 INCH MCNAIRY TN TRAINED SPOTTER
&&
JEBLocal storm report, Apr 10, 11:07 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1107 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 10 SW LEXINGTON 35.55N 88.52W
04/10/2009 M0.75 INCH HENDERSON TN TRAINED SPOTTER
1021 AM HAIL LEXINGTON 35.65N 88.39W
04/10/2009 M0.75 INCH HENDERSON TN LAW ENFORCEMENT
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M1.00 INCH CARROLL TN EMERGENCY MNGR
1021 AM HAIL HUNTINGDON 36.01N 88.41W
04/10/2009 M0.75 INCH CARROLL TN EMERGENCY MNGR
1032 AM HAIL HOLLOW ROCK 36.04N 88.27W
04/10/2009 E1.75 INCH CARROLL TN TRAINED SPOTTER
HAIL RANGED FROM PENNY TO GOLFBALL SIZE
1037 AM HAIL 3 SW LEXINGTON 35.62N 88.43W
04/10/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
1040 AM HAIL FINGER 35.35N 88.62W
04/10/2009 M0.88 INCH MCNAIRY TN TRAINED SPOTTER
HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE
1055 AM HAIL FINGER 35.35N 88.62W
04/10/2009 M1.00 INCH MCNAIRY TN TRAINED SPOTTER
1058 AM HAIL PARSONS 35.65N 88.12W
04/10/2009 M0.75 INCH DECATUR TN TRAINED SPOTTER
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:58 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 47 min |
| Apr 10, 12:19 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 41 min |
| Apr 10, 12:43 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 49 min |
| Apr 10, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 37 min |
| Apr 10, 1:10 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Weakley | 28 min |
| Apr 10, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 54 min |
| Apr 10, 9:38 AM CDT | Severe Thunderstorm Warning | MEG | Carroll | 52 min |
| Apr 10, 9:47 AM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 28 min |
| Apr 10, 9:49 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 41 min |
| Apr 10, 9:51 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 39 min |
| Apr 10, 9:56 AM CDT | Tornado Warning | MEG | Carroll, Henry | 49 min |
| Apr 10, 10:02 AM CDT | Tornado Warning | MEG | Obion | 13 min |
| Apr 10, 10:22 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 38 min |
| Apr 10, 10:27 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 48 min |
| Apr 10, 10:34 AM CDT | Severe Thunderstorm Warning | MEG | Henry | 13 min |
| Apr 10, 10:36 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 54 min |
| Apr 10, 10:40 AM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Apr 10, 11:01 AM CDT | Severe Thunderstorm Warning | MEG | Decatur | 29 min |
| Apr 10, 11:07 AM CDT | Tornado Warning | MEG | McNairy | 53 min |
| Apr 10, 11:19 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 41 min |
| Apr 10, 11:40 AM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 50 min |
| Apr 10, 11:47 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 43 min |
| Apr 10, 1:13 PM CDT | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 6 hr |
Nearby
Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.